







PSCIOC MEETING AGENDA

(Draft v5)

WEDNESDAY, FEBRUARY 16, 2022 12:00 p.m. – 3:00 p.m. EST

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	12:00		ous interpretation: refer to information provided		
	p.m.	Members to re	espond to evaluation poll after each presentation		
			Wood, PEI, PSCIOC Co-Chair - Paul Wagner		
	12:00	Welcome	Welcome & Land Acknowledgement		ICCS Secretariat
	p.m.		Rollcall of PSCIOC & PSSDC Members and registered Observers in attendance		
1	12:00	Secretariat	Objective:		
	– 12:05 p.m.		A) Approval of Record of Decision from October 27, 2021, meeting (TAB 1A)	For approval	Tracy Wood, PSCIOC Co- Chair
	(5min)		B) Acceptance of February 16, 2022, Meeting Agenda (TAB 1B)	For approval	
2	12:05	Governance	Governance (TAB 2)	For	Intro: Tracy Wood
	- 12:45		Ohioativa	information /	Shared Services
	12:45 p.m.		Objective:	discussion	Canada
	р.п.		Insights on Shared Services Canada's Shift	Members to	Carrada
	(40		to Enterprise Approach on Network and	respond to	
	min)		Data Center Consolidation.	evaluation poll	
			SSC 3.0 An Enterprise Approach - Canada.ca	after each item.	
	12:45 – 12:50 p.m.		Stretch Break		
3	12:50	FOIPPA	FOIPPA (TAB 3)	_	Intro: Paul
	1.20		Objective	For information /	Wagner
	1:20 p.m.		Objective:	information / discussion	Presenters
	۰۰۰۰۰		BC's Freedom of Information and	2.000001011	
	(30		Protection of Privacy Act (FOIPPA) Review:	Members to	Rhianna Begley,
	min)		Amendments walkthrough on key issues	respond to	BC, Chair of JC
			related to service modernization, privacy enhancements and support DEI &	evaluation poll after each	Privacy Sub- Committee
			Reconciliation.	item.	Committee
			1. Coo. Community		Matt Reed, BC
	1:2	20 – 1:25 p.m.	Stretch Break		·









4	1:55 p.m. (30 min)		Talent Management (TAB 4) Objective: Digital Talent: Presentation by TBS on digital government talent from a federal government perspective.		Intro: Paul Wagner Anna Wong, TBS
	1:55 – 2:00 p.m.		Stretch Break In-Camera Session		
5	2:00 – 2:05 p.m. (5 min)	PSCIOC Financial Report	Objective: PSCIOC Financial Report (TAB 5)	For information / discussion	Intro: Tracy Wood Sean McLeish, PSCIOC Treasurer
6		Jurisdictional Information Sharing	Objective: (TABs 6A & 6B) PSCIOC Information-Sharing Roundtable PSCIOC members to discuss priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. For reference: PSCIOC Information Sharing and Analysis	For information / discussion Members to respond to evaluation poll after each item.	Intro: Tracy Wood PSCIOC Members
7	2:55 – 3:00 p.m. (5 min)	Other Business	Objective: PSCIOC Bring Forward Agenda (TAB 7A) PSCIOC Action Items (TAB 7B) PSCIOC P/T Co-Chair call out (June 2022) PSCIOC Working Groups* Updates ICT Policy CoP (TAB 7C) *Other PSCIOC WGs have recently provided an update or are scheduled to present an update in spring 2022. Upcoming PSCIOC Meetings: Thursday, April 7, 2:00 pm EDT Thursday, May 19, 12:00 pm EDT Thursday, June 23, 12:00 pm EDT	For information	Intro: Paul Wagner ICCS Secretariat
		Adjournment of I	PSCIOC Meeting		